# SDR QMLA2015102015100

- Difficulty date: October 20, 2015
- Submitted: October 21, 2015
- Operation: Air carrier
- Aircraft: N332AM
- Make and model: Urocop EC 130 B4
- Aircraft serial: 4658
- Aircraft time: 2,356 hours, 7,025 cycles
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Mount Bracket
- Condition: Cracked
- Location: Tailboom
- Component: Tailboom, Airbus
- Component part number: 350A23423820
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED MX EVENT FOR AAIP INSPECTION, A1040 300 HOUR / 12 MONTH INSPECTION, THE HORIZONTAL STABILIZER WAS PULLED.  THE INSPECTION WAS PERFORMED ON THE INTERIOR OF THE TAIL BOOM & THE MOUNTING BRACKETS FOR THE HORIZONTAL STABILIZER.  THE UPPER RT MOUNT IS CRACKED & WILL NEED TO BE REPLACED BY MFG DUE TO THE NATURE OF THE REPAIR.
